English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  On the Problem of Confounders in Modeling Gene Expression

Schmidt, F., & Schulz, M. H. (2019). On the Problem of Confounders in Modeling Gene Expression. Bioinformatics, 35(4), 711-719. doi:10.1093/bioinformatics/bty674.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files
hide Files
:
bty674.pdf (Publisher version), 2MB
Name:
bty674.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
© The Author(s) 2018. Published by Oxford University Press. This is an Open Access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted reuse, distribution, and reproduction in any medium, provided the original work is properly cited.

Locators

show

Creators

show
hide
 Creators:
Schmidt, Florian1, Author              
Schulz, Marcel Holger1, Author              
Affiliations:
1Computational Biology and Applied Algorithmics, MPI for Informatics, Max Planck Society, ou_40046              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 20182019
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: BibTex Citekey: Schmidt2019
DOI: 10.1093/bioinformatics/bty674
PMC: PMC6530814
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Bioinformatics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Oxford : Oxford University Press
Pages: - Volume / Issue: 35 (4) Sequence Number: - Start / End Page: 711 - 719 Identifier: ISSN: 1367-4803
CoNE: https://pure.mpg.de/cone/journals/resource/954926969991